# SDR DALA1026029868

- Difficulty date: September 30, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DENT IN RT CTR FIXED VANE ON UPPER SIDE. REPAIRED IAW SRM 57-50-09, SRM 57-03, SRM 51-70-2, SRM 51-10-3, AMMS 27-51-03 & AMM 27-61-06.
